# SDR CA140527001

- Difficulty date: May 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 14,752 hours
- Engine: Ge CF343B1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT WAS STRUCK BY LIGHTNING WHILE PERFORMING FLIGHT INSPECTIONS ON THE VOR.  THE WEATHER WAS VFR, BUT THERE WAS CUMULUS CLOUDS AND RAIN SHOWERS IN THE AREA.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  THE ACFT WAS INSPECTED IAW THE OEM MANUALS, WHICH ALLOWED THE ACFT TO BE FLOWN TO A MAINTENANCE FACILITY FOR MORE DETAILED INSPECTIONS.
